# SDR CA030909002

- Difficulty date: September 7, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A65AG
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: MS28775314
- Condition: Torn
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT 1 HYDRAULIC PUMP LIGHT ILLUMINATED INDICATING LOW HYDRAULIC FLUID LEVEL. THE LANDING GEAR WAS EXTENDED NORMALLY AND THE AIRCRAFT RETURNED TO THE AIRPORT FOR A NORMAL LANDING. DURING INVESTIGATION THE MAINTENANCE CREW FOUND A HYDRAULIC LEAK IN THE RT FLOAT MLG. THE O-RING WAS REPLACED AND A GEAR RETRACTIONTEST WAS COMPLETED. THE AIRCRAFT WAS RETURNED TO SERVICE.
